On the relation between the holomorphic prepotential and the quantum moduli in SUSY gauge theories

J. Sonnenschein*, S. Theisen, S. Yankielowicz

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

We give a simple proof of the relation Λ∂ΛF = i/2π b1 〈Trφ2), which is valid for N = 2 supersymmetric QCD with massless quarks. We consider SU(Nc) gauge theories as well as SO(Nc) and SP (Nc). An analogous relation which corresponds to massive hypermultiplets is written down. We also discuss the generalizations to N = 1 models in the Coulomb phase.

Original languageEnglish
Pages (from-to)145-150
Number of pages6
JournalPhysics Letters, Section B: Nuclear, Elementary Particle and High-Energy Physics
Volume367
Issue number1-4
DOIs
StatePublished - 18 Jan 1996

Funding

FundersFunder number
German-Israeli Foundation for Scientific Research and Development

    Fingerprint

    Dive into the research topics of 'On the relation between the holomorphic prepotential and the quantum moduli in SUSY gauge theories'. Together they form a unique fingerprint.

    Cite this